MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9244-6001B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced pain and a suspected infection of their popliteal lead.The patient's leads were removed and the patient was admitted to the hospital and prescribed antibiotics.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient had both of their leads removed prior to the planned end of treatment date due to a suspected infection of their popliteal lead.The patient reported "excruciating" pain in the posterior region of their knee beginning the week prior to this complaint being reported.The patient denied experiencing any erythema or drainage from the lead exit site in association with the pain.Per an update provided by a representative in contact with the patient's provider, the patient was admitted to the hospital on the date of lead removal and was discharged the following day.The provider clarified that the hospitalization was primarily for the purpose of ruling out osteomyelitis; no further information was available explaining why osteomyelitis was initially a concern.No information regarding what testing was performed during the patient's hospitalization to characterize the issue (e.G., cultures, diagnostic imaging) was available at the time of this investigation.The patient was prescribed antibiotics for treatment of the issue during and following their hospitalization.The issue resolved with no lasting effects, per an additional update received from the patient's provider.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key25428730
Report Number3011035812-2026-00004
Device Sequence Number10322539
Product Code NHI
UDI-Device Identifier00850022775321
UDI-Public(01)00850022775321(17)270730(10)506196
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9244-6001B
Device Lot Number506196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexMale